Vesna Stojanoska

Email: my first name AT illinois.edu
Office: 323 Illini
Phone: (217) 265-0883

About me

I am an Assistant Professor in UIUC's Department of Mathematics. Previously, I was

My research is in stable homotopy theory, and mostly revolves around topological modular forms, duality, or both. I also have a growing interest in the application of homotopy theory to studying obstructions for the existence of rational points on varieties.


Papers

With Drew Heard and Akhil Mathew. Picard groups of higher real K-theory spectra at height p-1. Preprint. Last modified 11/25/15.

With Mark Behrens, Kyle Ormsby, and Nat Stapleton. On the ring of cooperations for 2-primary connective topological modular forms. Preprint. Last modified: 20/01/15.

With Rachel Davis, Rachel Pries, and Kirsten Wickelgren. Galois action on the homology of Fermat curves. To appear in Proceedings of Women in Numbers 3. Last modified 04/03/15.

With Akhil Mathew. The Picard group of topological modular forms via descent theory. Preprint. Last modified 03/03/15.

With Akhil Mathew. Fibers of partial totalizations of a pointed cosimplicial space. Proc. Amer. Math. Soc. Last modified 19/12/14.

With J. Bergner, R. Joachimi, K. Lesh, and K. Wickelgren. Classification of problematic subgroups of U(n). Preprint. Last modified: 08/21/14.

With Drew Heard, K-theory, reality, and duality. J. K-Theory 14 (2014), no. 3, 526-555. Last modified: 06/11/14.

With J. Bergner, R. Joachimi, K. Lesh, and K. Wickelgren. Fixed points of p-toral groups acting on partition complexes, in Women in Topology: Collaborations in Homotopy Theory, Contemporary Mathematics, vol. 641, Amer. Math. Soc., Providence, RI, 2015, pp. 83-96. Last modified: 04/20/14.

Calculating descent for 2-primary topological modular forms, in An Alpine Expedition through Algebraic Topology, Contemporary Mathematics, vol. 617, Amer. Math. Soc., Providence, RI, 2014, pp. 241-258. Last modified: 09/05/13.

Duality for topological modular forms. Documenta Math. 17 (2012), 271--311. Last modified: 09/05/13.

With Orlin Stoytchev, Touching the Z/2 in three-dimensional rotations , Math.Mag. 81 (2008), no. 5, 345-357.


Presentations and more

Part I, Part II, Part III , Part IV of a lecture series at the Young Women in Topology Meeting 2012

Slides for a talk at the Special Session on Homotopy Theory at the 2012 AMS Joint Meetings

Some spectral sequences drawn using Tilman Bauer's sseq package.


Teaching

Fall 2016: Math 402

Fall 2015: Math 402


Department of Mathematics
273 Altgeld Hall, MC-382
1409 W. Green Street, Urbana, IL 61801 USA
Telephone: (217) 333-3350    Fax: (217) 333-9576     Email: math@illinois.edu